Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A stable numerical algorithm for solving an inverse parabolic problem

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 290–298

Abstract

In this paper we consider a numerical approach for the determination of an unknown boundary condition in the inverse heat conduction problem (IHCP). The given heat conduction equation, the boundary condition, and the initial condition are presented in a dimensionless form. The numerical algorithm based on finite-difference method and the least-squares scheme for solving the inverse problem. To regularize the resultant ill-conditioned linear system of equations, we apply the Tikhonov regularization method with L- curve scheme to obtain the stable numerical approximation to the solution.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22738

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 290–298

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: